Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 45, Pages 2423-2428
http://dx.doi.org/10.1155/S0161171204311099

The radius of starlikeness for convex functions of complex order

Department of Mathematics and Computer Science, Faculty of Science and Letters, Kültür University, Istanbul 34191, Turkey

Received 4 November 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We will give the relation between the class of Janowski starlike functions of complex order and the class of Janowski convex functions of complex order. As a corollary of this relation, we obtain the radius of starlikeness for the class of Janowski convex functions of complex order.